# SDR AALA202004069016

- Difficulty date: April 4, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N956NN
- Make and model: Boeing 737823
- Aircraft serial: 31200
- Aircraft time: 18,326 hours, 7,074 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Feeder Cable
- Condition: Burned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT REPORTED STRONG ODOR IN CABIN. APU WAS RUNNING. SHUT DOWN APU. FOUND APU  GENERATOR T1  FEEDER CABLE WIRE BURNT AT GENERATOR. REPLACED CABLE. RAN ENGINE. NO ODOR NOTED. AC OK FOR SERVICE. SUPPLEMENTAL ACTION SECT 4: INSPECTED FEED WIRES AND TERMINAL ENDS IAW 49-11-00. NO DAMAGE NOTED. RAN ENGINE. NO ODOR NOTED. AC OK FOR SERVICE.
